Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/77496
標題: Mathematical Analysis on Some Special Topics in a Creeping Flow
蠕流中若干專題之數學分析
作者: Chih-Wu Ho
何智武
關鍵字: Creeping flow;Mathematical analysis
Project: 水土保持學報, Volume 1, Issue 1, Page(s) 1-18.
Journal of Soil and Water Conservation, Volume 1, Issue 1, Page(s) 1-18.
URI: http://hdl.handle.net/11455/77496
ISSN: 1009-2242
Appears in Collections:第01卷
水土保持學系

Files in This Item:
File Description SizeFormat Existing users please Login
p1-p18.pdf1.49 MBAdobe PDFThis file is only available in the university internal network   
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.